# SDR 2007UALA04289

- Difficulty date: October 17, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 18,802 hours, 8,263 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: MXP401600U
- Condition: Faulty
- Location: Oxygen Mask Box
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O SIDE O2 PRESS TO TEST INOP DUE TO PLUNGER NOT ENGAGED TO DOOR MECHANISM MASK WORKS FINE.  REPLACED FO O2 MASK BOX, SERVICED SYSTEM.
